# SDR 20000713SH020

- Difficulty date: July 22, 1999
- Submitted: July 13, 2000
- Operation: General aviation
- Aircraft: N4134D
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257070
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 67090010
- Condition: Cracked
- Location: Lt Main Door
- Part time: 143 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN FOR OTHER MAINTENANCE AND FOUND LT MAIN GEAR DOOR CRACKED AT GEAR DOOR ATTACH BRACKET.  (X)
